Please use this identifier to cite or link to this item: https://hdl.handle.net/10419/320246 
Year of Publication: 
2024
Citation: 
[Journal:] Theoretical Economics [ISSN:] 1555-7561 [Volume:] 19 [Issue:] 2 [Year:] 2024 [Pages:] 565-582
Publisher: 
The Econometric Society, New Haven, CT
Abstract: 
We provide a shorter proof of the main result in Reny and Perry (2006, Econometrica) by establishing a lower semicontinuity property of auctions as the number of traders goes to infinity, leveraging existence of equilibria in the limit auction. Our proof also eliminates two of the assumptions in their paper.
Subjects: 
degree theory
large auctions
Monotone equilibrium
rational expectations equilibrium
JEL: 
C62
D44
D82
Persistent Identifier of the first edition: 
Creative Commons License: 
cc-by-nc Logo
Document Type: 
Article

Files in This Item:
File
Size





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.